# SDR IPXA2024032081123

- Difficulty date: January 4, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,167 hours, 21,079 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE CRACK OUTBOARD SIDE ENGINE 1 AT MOUNT POINT ON WING. INSTALL NO.1 ENG PYLON TO WING FARING I.A.W SRM 51-40-02-0G REV.100 AND DWG NO.65B13507 SH1 TRV.G AND DWG NO.65B13639 SH2 REV.D.
